# SDR FDEA202104040944

- Difficulty date: April 4, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: ACA704545
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR LWR FWD JAMB AT CORNER SKIN GOUGED AND SMALL CRACK. MRKD REPAIRED CRACKED SKIN PER SRM 53-50-00 FIG 26 SH 6
